# SDR MWEA98945

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50226
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE LEFT OVEN STARTED TO SMOKE AND FLIGHT ATTENDANT TURNED OFF.  MTC CLEANED AND OPS CHECKED OVEN.
